# SDR USAA040629

- Difficulty date: September 9, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65C80736259
- Condition: Corroded
- Location: Fuselage
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TIEDOWN TRACK CORRODED .5 INCH BY 3 INCH AREA, STATION 727F AT LBBL 17.10.  REPLACED SECTION OF TIE DOWN TRACK PER SRM 53-00-53 PAGE 205.  (M)
